MathSciNet Relay Station
MathSciNet bibliographic data
MR1742640 (2000k:46063) 46G25 (46E50 46G20)
Jaramillo, J. A.; Moraes, L. A. Duality and reflexivity in spaces of polynomials. Arch. Math. (Basel) 74 (2000), no. 4, 282–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement